Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 417, NWS Tulsa, OK

June 20, 2011Osage County, Pawnee County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Jun 20, 2011, 8:09 PM CDT for Osage County, Pawnee County, Oklahoma. It was in force for 96 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 20, 2011, 8:09 PM CDT (01:09 UTC)
Expired
Jun 20, 2011, 9:45 PM CDT
In force
96 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Osage County, OK, Pawnee County, OK

The radar

The Vance AFB radar (KVNX), 113 km from the middle of the area, began a volume at 01:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 20, 9:26 PM CDTTSTM WND DMGForaker, OKLARGE TREE LIMB SNAPPED

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 77 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 20, 3:42 PM CDTSevere Thunderstorm Watch PDSSPC7 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 1.2 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2011-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1985 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2011-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 226 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1985 J/kg
Mixed-layer CIN
-62 J/kg
Mixed-layer LCL
2113 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
226 m²/s²
0-3 km storm-relative helicity
276 m²/s²
Significant tornado parameter
0.0
Supercell composite
17.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

807 
WUUS54 KTSA 210109
SVRTSA
OKC113-117-210245-
/O.NEW.KTSA.SV.W.0417.110621T0109Z-110621T0245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
809 PM CDT MON JUN 20 2011

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN OSAGE COUNTY IN NORTHEAST OKLAHOMA
  PAWNEE COUNTY IN NORTHEAST OKLAHOMA

* UNTIL 945 PM CDT

* AT 805 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 11 MILES NORTHWEST OF GRAINOLA TO 17 MILES WEST OF
  BURBANK TO 38 MILES WEST OF FAIRFAX...MOVING EAST AT 25 MPH.

  STORM HAZARDS INCLUDE...
  WIND GUSTS TO 60 MPH...

* SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  GRAINOLA...SHIDLER...BURBANK...FORAKER AND FAIRFAX.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3700 9637 3636 9688 3638 9704 3651 9704
      3657 9690 3659 9691 3658 9700 3659 9706
      3668 9707 3670 9705 3669 9694 3675 9689
      3675 9683 3679 9676 3700 9676
TIME...MOT...LOC 0109Z 252DEG 21KT 3701 9681 3679 9699
          3643 9732

$$
3 follow-up statements
284 
WWUS54 KTSA 210125
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
825 PM CDT MON JUN 20 2011

OKC113-117-210245-
/O.CON.KTSA.SV.W.0417.000000T0000Z-110621T0245Z/
OSAGE OK-PAWNEE OK-
825 PM CDT MON JUN 20 2011

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR
PAWNEE AND NORTHWESTERN OSAGE COUNTIES...

AT 823 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES WEST OF GRAINOLA TO 13 MILES WEST OF APPERSON
TO 32 MILES SOUTHWEST OF BURBANK...MOVING EAST AT 25 MPH.

STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
GRAINOLA...APPERSON...WEBB CITY...BURBANK...SHIDLER AND FORAKER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3700 9637 3636 9688 3638 9704 3651 9704
      3657 9690 3659 9691 3658 9700 3659 9706
      3668 9707 3670 9705 3669 9694 3675 9689
      3675 9683 3679 9676 3700 9676
TIME...MOT...LOC 0125Z 252DEG 21KT 3694 9675 3674 9699
          3646 9721

$$
132 
WWUS54 KTSA 210141
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
841 PM CDT MON JUN 20 2011

OKC113-117-210245-
/O.CON.KTSA.SV.W.0417.000000T0000Z-110621T0245Z/
OSAGE OK-PAWNEE OK-
841 PM CDT MON JUN 20 2011

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR
PAWNEE AND NORTHWESTERN OSAGE COUNTIES...

AT 837 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM GRAINOLA TO APPERSON TO 26 MILES SOUTHWEST OF
BURBANK...MOVING EAST AT 25 MPH.

STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
APPERSON...WEBB CITY...SHIDLER...BURBANK AND FORAKER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3700 9637 3636 9688 3638 9704 3651 9704
      3657 9690 3659 9691 3658 9700 3659 9706
      3668 9707 3670 9705 3669 9694 3675 9689
      3675 9683 3679 9676 3700 9676
TIME...MOT...LOC 0141Z 252DEG 21KT 3697 9664 3670 9681
          3649 9710

$$
234 
WWUS54 KTSA 210204
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
904 PM CDT MON JUN 20 2011

OKC113-117-210245-
/O.CON.KTSA.SV.W.0417.000000T0000Z-110621T0245Z/
OSAGE OK-PAWNEE OK-
904 PM CDT MON JUN 20 2011

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR
PAWNEE AND NORTHWESTERN OSAGE COUNTIES...

AT 901 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTH OF FORAKER TO APPERSON TO 21 MILES
SOUTHWEST OF BURBANK...MOVING NORTHEAST AT 40 MPH.

STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...FORAKER...
SHIDLER AND BURBANK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3700 9637 3636 9688 3638 9704 3651 9704
      3657 9690 3659 9691 3658 9700 3659 9706
      3668 9707 3670 9705 3669 9694 3675 9689
      3675 9683 3679 9676 3700 9676
TIME...MOT...LOC 0205Z 245DEG 33KT 3697 9649 3673 9678
          3653 9698

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 6:49 PM CDT, 1 hour 20 minutes earlier.

Area forecast discussion, Jun 20, 6:49 PM CDT, 1 hour 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
649 PM CDT MON JUN 20 2011

.UPDATE...

A QUICK UPDATE WAS MADE TO THE POPS FOR THIS EVENING BASED ON
LATEST RADAR TRENDS. SEE DISCUSSION BELOW.

.DISCUSSION...
PACIFIC FRONT IS SLOWLY OVERTAKING THE DRYLINE FROM NORTH TO SOUTH
OVER NORTH CENTRAL OK ATTM. STORMS ARE FIRING BASICALLY IN A
CONTINUOUS LINE THAT IS BUILDING SOUTH WITH TIME. GIVEN THE BETTER
EXPECTED COVERAGE OF STORMS AS THIS LINE MOVES INTO NORTHEAST
OK...I HAVE INCREASED THE EVENING POPS INTO THE 60-80% RANGE. WILL
CONTINUE TO MONITOR AND ADJUST IF NEEDED AS THE EVENING CONTINUES.
A WIND GUST TO 63 KTS WAS RECORDED AT MID CONTINENT AIRPORT WITH
THE LINE...SO DAMAGING WINDS AND POSSIBLY AN ISOLATED SPIN UP
TORNADO REMAIN POSSIBLE LATER THIS EVENING.

LACY

&&

.PREV DISCUSSION... /ISSUED 345 PM CDT MON JUN 20 2011/

DISCUSSION...
STRONG MID JUNE UPPER LOW NOW OVER WESTERN KANSAS WILL SUPPLY AN
INCREASINGLY STRONG SOURCE OF LIFT ACROSS THE REGION THIS EVENING
AND OVERNIGHT. DRYLINE CURRENTLY LOCATED WEST OF INTERSTATE 35
WILL BE THE FOCUS FOR INITIAL STORM DEVELOPMENT...WITH THE SYSTEM
COLD FRONT OVERTAKING THE DRYLINE LATER TONIGHT AS THE UPPER LOW
LIFTS NORTHEASTWARD. 18Z KOUN SOUNDING SHOWED LIMITED COOLING YET
TO OCCUR AROUND THE 700MB LEVEL...AND THE LATEST RUC FORECAST
MAINTAINS THIS WARM LAYER WELL INTO THE EVENING ACROSS EASTERN
OKLAHOMA WHICH IS MUCH DIFFERENT THAN THE LATEST NAM SOLUTION.
RESULTANT IMPACT IS A GREATER UNCERTAINTY IN COVERAGE WITH THE
INITIAL STORM DEVELOPMENT ALONG THE DRYLINE. THAT SAID...THE
CONDITIONAL SEVERE RISK IS HIGH GIVEN AMPLE INSTABILITY AND
UNSEASONABLY STRONG WINDS WIND PROFILES. FORECAST HODOGRAPHS AND
ANTICIPATED STORM MOTIONS FAVOR CELLS QUICKLY EVOLVING INTO BROKEN
LINE SEGMENTS...AND DEEP SUB CLOUD LAYERS WILL FAVOR INTENSE
DOWNBURST WINDS. NUMEROUS LOCAL WRF RUNS HAVE CONSISTENTLY SHOW
THE POTENTIAL INTENSE WIND DAMAGE WITH THE EVENING STORMS.

AS THE COLD FRONT OVERTAKES THE DRYLINE THIS EVENING...STORM
COVERAGE IS EXPECTED TO INCREASE WITH A CONTINUED RISK OF LARGE
HAIL AND DOWNBURST WINDS WITH THE STRONGEST CORES. AN EVOLUTION
INTO A LARGER MCS IS LIKELY WITH THE STORMS EXPANDING QUICKLY
AHEAD OF THE COLD FRONT AND CLEARING THE FORECAST AREA BY SUNRISE
TUESDAY.

THE ACTUAL COLD FRONT WILL BE SLOWER TO TRACK ACROSS THE AREA AND
MAY SERVE AS A FOCUS FOR TUESDAY AFTERNOON STORMS...THOUGH THE MCS
OUTFLOW WILL HAVE POTENTIAL TO SHOVE THE STORM COVERAGE EVEN
FURTHER SOUTH THAN CURRENTLY FORECAST. SHOULD STORMS
DEVELOP...STRONG INSTABILITY WOULD SUPPORT A RISK OF ISOLATED
SEVERE WEATHER. WEDNESDAY APPEARS THE BEST SHOT OF A DRY DAY FOR
ALL LOCATIONS ALONG WITH COOLER TEMPERATURES AND DRIER DEWPOINTS.

THE TEMPERATURES TRENDS FROM RECENT FORECAST WERE LARGELY RETAINED
WITH THIS FORECAST PACKAGE.

THE FRONTAL BOUNDARY WILL BEGIN TO SLOWLY MOVE NORTHWARD FROM LATE
WEEK INTO THE WEEKEND. THIS WILL BE BENEATH SOME DEGREE OF
NORTHWESTERLY FLOW ALOFT...WHICH WILL FAVOR REPEATED MCS ACTIVITY
LIKELY IN VICINITY. NORTHEASTERN PORTIONS OF THE FORECAST AREA
APPEAR MOST LIKELY TO THESE MCS TRACKS THUS SLIGHTLY HIGHER POPS.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   69  90  66  91 /  60  10  10  10
FSM   71  88  69  90 /  70  40  40  10
MLC   70  88  67  91 /  70  20  20  10
BVO   67  89  63  90 /  70  10  10  10
FYV   68  85  63  86 /  70  30  30  10
BYV   68  85  64  86 /  70  30  30  10
MKO   70  88  66  90 /  70  20  20  10
MIO   67  87  64  87 /  70  10  10  10
F10   70  89  66  90 /  60  20  20  10
HHW   71  89  70  90 /  60  30  30  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

LONG TERM....30
Hazardous weather outlook, Jun 20, 7:40 PM CDT, 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
740 PM CDT MON JUN 20 2011

ARZ001-002-010-011-019-020-029-OKZ049-053>076-211000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
740 PM CDT MON JUN 20 2011

...SIGNIFICANT SEVERE WEATHER POSSIBLE THIS EVENING AND OVERNIGHT...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL
AS MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS EVENING AND OVERNIGHT.
TORNADO.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...EARLY THIS EVENING EASTERN OKLAHOMA...LATE TONIGHT
                FOR NORTHWEST ARKANSAS.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...LATE THIS AFTERNOON.

	AREA AT GREATEST RISK...NORTHEAST OKLAHOMA EARLY THIS EVENING.
                                SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS
                                AFTER MIDNIGHT.

FLASH FLOOD.
	RISK...LIMITED.
	AREA...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS.
	ONSET...AFTER MIDNIGHT.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS.
	ONSET...AFTER MIDNIGHT.

DISCUSSION...

A STRONGER THAN NORMAL LOW PRESSURE SYSTEM FOR THIS TIME OF
YEAR OVER WESTERN KANSAS WILL LIFT NORTHEAST INTO NEBRASKA BY
TUESDAY MORNING. AN ASSOCIATED DRYLINE AND PACIFIC COLD FRONT WILL
SWEEP EAST ACROSS OKLAHOMA THIS EVENING AND OVERNIGHT. A LINE OF SCATTERED
STRONG TO SEVERE THUNDERSTORMS IS EXPECTED TO SWEEP EAST ACROSS
NORTHEAST OKLAHOMA LATER THIS EVENING. OTHER MORE DISCREET CELLS
AHEAD OF THE LINE MAY AFFECT PORTIONS OF EASTERN OKLAHOMA AS WELL.
LARGE HAIL TO HALF DOLLAR SIZE AND DAMAGING WINDS IN EXCESS OF 70 MPH
ARE POSSIBLE WITH THE LINE...WHILE VERY LARGE HAIL TO BASEBALL SIZE AND
LOCALLY DAMAGING WINDS ARE POSSIBLE WITH THE DISCREET CELLS. ISOLATED
TORNADOES WILL BE POSSIBLE WITH THE DISCREET CELLS...AND LATER ON TONIGHT
WITH THE LINE AS LOW LEVEL SHEAR INCREASES.

ANOTHER ROUND OF STORMS IS EXPECTED TO DEVELOP LATE THIS EVENING
ALONG THE PACIFIC FRONT AS IT GRADUALLY OVERTAKES THE DRYLINE OVER
CENTRAL OR SOUTH CENTRAL OKLAHOMA. STORMS ARE EXPECTED TO QUICKLY
ORGANIZE INTO A SQUALL LINE AND SWEEP EAST ACROSS EAST CENTRAL OR
SOUTHEAST OKLAHOMA INTO NORTHWEST ARKANSAS AFTER MIDNIGHT
TONIGHT. THERE IS POTENTIAL FOR A WIDESPREAD SWATH OF DAMAGING
WINDS IN EXCESS OF 70 MPH IF THIS WERE TO OCCUR. THERE IS ALSO A
SMALL RISK OF TORNADOES ALONG THE SQUALL LINE IF IT CAN REMAIN
INTENSE INTO THE EARLY MORNING HOURS.

LOCALLY HEAVY RAINFALL IS POSSIBLE WITH THE EXPECTED LATE NIGHT
STORM COMPLEX...HOWEVER WIDESPREAD FLOODING RAINS ARE NOT EXPECTED.

WINDS WILL GUST BETWEEN 30 AND 40 MPH ACROSS PORTIONS OF EASTERN
OKLAHOMA THROUGH AROUND SUNSET THIS EVENING.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
WEDNESDAY...NO HAZARDS.
THURSDAY THROUGH SUNDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...

SCATTERED STRONG TO SEVERE STORMS ARE EXPECTED TO DEVELOP TUESDAY
AFTERNOON ALONG THE SLOW MOVING PACIFIC FRONT FROM NORTHWEST
ARKANSAS DOWN INTO SOUTHEAST OKLAHOMA. VERY LARGE HAIL AND
DAMAGING WINDS WILL BE THE PRIMARY HAZARDS.

A NORTHWEST FLOW PATTERN WILL DEVELOP FOR THE LATTER PART OF THE
WEEK AND INTO THE WEEKEND. SEVERAL ROUNDS OF THUNDERSTORMS ARE
POSSIBLE...MAINLY IN THE FORM OF COMPLEXES MOVING SOUTHEAST FROM
THE HIGH PLAINS. DAMAGING WINDS WOULD BE THE PRIMARY HAZARD.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, Jun 20, 7:22 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
722 PM CDT MON JUN 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0809 PM     TORNADO          7 NNW BIGHEART          36.95N 96.27W
06/18/2011                   OSAGE              OK   BROADCAST MEDIA

            LIVE VIDEO OF BRIEF TORNADO WAS BROADCASTED BY KJRH

&&

EJC

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 8:51 PM CDTSevere Thunderstorm WarningTSAOsage54 min
Jun 20, 9:18 PM CDTSpecial Weather StatementTSAOsage, Pawnee, Washington42 min
Jun 20, 9:20 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee55 min
Jun 20, 9:51 PM CDTSevere Thunderstorm WarningTSAOsage, Tulsa, Washington54 min
Jun 20, 10:03 PM CDTSpecial Weather StatementTSACreek, Tulsa42 min
Jun 20, 10:09 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Tulsa81 min
Jun 20, 10:22 PM CDTSpecial Weather StatementTSACraig, Nowata23 min
Jun 20, 10:39 PM CDTSpecial Weather StatementTSAOkfuskee36 min
Jun 20, 10:44 PM CDTSpecial Weather StatementTSANowata, Washington31 min
Jun 20, 10:49 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Rogers, Tulsa, Wagoner71 min
Jun 20, 11:05 PM CDTSpecial Weather StatementTSAOkmulgee25 min
Jun 20, 11:13 PM CDTSpecial Weather StatementTSANowata32 min
Jun 20, 11:32 PM CDTSevere Thunderstorm WarningTSACherokee, Craig, Delaware, Mayes, Nowata, Ottawa and 3 more73 min
Jun 20, 11:40 PM CDTSpecial Weather StatementTSACreek35 min
Jun 20, 11:57 PM CDTSpecial Weather StatementTSAMcIntosh, Muskogee33 min
Jun 21, 12:19 AM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha41 min
Jun 21, 12:39 AM CDTSevere Thunderstorm WarningTSACraig, Delaware, Mayes, Ottawa66 min
Jun 21, 12:49 AM CDTSpecial Weather StatementTSACraig26 min
Jun 21, 1:03 AM CDTSpecial Weather StatementTSACherokee27 min
Jun 21, 6:21 PM CDTSevere Thunderstorm WarningTSAPushmataha39 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.